# SDR CALA2022103102997

- Difficulty date: October 28, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N78002
- Make and model: Boeing 777224
- Aircraft serial: 27578
- Aircraft time: 109,069 hours, 11,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD71701100
- Part serial: 206574
- Condition: Inoperative
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-03-7031 - CABIN SEAT 46LK-52LK CEILING EMER LIGHT FOUND DIM TRANSFER REF HXWO 1158833 AND ORIGINATED BY EMP V907892 CABIN DOOR 4R EMER LIGHT CHARGER AND BATT PACK (M33409) REPLACED AND INSTALLATION TEST RESULT NORMAL AS PER AMM33-51-06 WORK ACCOMPLISHED BY MECHANIC V907889 INSPECTED BY V926995 IDT INSPECTED BY HX107723 ADD EMP:V907050
